11 pictures in Accutane destroyed my face!!

3 months before i started accutane

Ok ive been on Accutane for a month, ive taken antibiotics in the past and they have worked. At one point my face was really clear for about 4-5 months. Recently after stopping antibiotics for about 2 months my acne started to come back, so i visited my dermatologist and they suggested accutane. The put me on 20mg and its been a month MY ACNE HAS NEVER BEEN THIS BAD IN MY LIFE!!!!!!!!!!! it has dried up all my skin and looks horrible and my face really hurts the worst thing is i have 7 exams all this month and have to go into school, im embarrassed to even show my face. I have a appointment with my dermatologist next monday on the 12th and i have a exam on the same day WTF is even life lol The first picture is 3 months ago around january or February my face was so clear no its FUCKED!!!!

This picture was just after i stopped the antibiotics



  Report Picture
From the album

Accutane destroyed my face!!

  • 11 pictures
  • 9 comments

Photo Information

1 Comment

This could be an initial breakout, most people get it. I was the same, I started virtually clear but by day 30 I had the worst acne I have ever had.

Just persevere with it, it will work out in the end :)

1 person likes this

Share this comment


Link to comment
Share on other sites

Create an account or sign in to comment on this picture or upload your own pictures or videos

You need to be a member in order to comment on an picture or upload pictures or videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now